| Model Number |
CAPSULESTITCH SUTURE PASSER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via sems that an ar-7070 capsule stitch suture passer peek tubing broke inside the joint.Case involvement, the device broke during use.